Alert archive / Wisconsin / Frost Advisories in 2016
Frost Advisory 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 20, 2016, 9:35 AM CDT for 16 counties in Wisconsin. It took effect at Oct 21, 2016, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2016, 9:35 AM CDT (14:35 UTC)
- In effect from
- Oct 21, 2016, 1:00 AM CDT
- Expired
- Oct 21, 2016, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
139 WWUS73 KMKX 201435 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CDT THU OCT 20 2016 ...AREAS OF FROST TONIGHT AWAY FROM LAKE MICHIGAN... .A COOL AIRMASS HAS SETTLED OVER SOUTHERN WISCONSIN. CLEARING SKIES AND TEMPERATURES COOLING INTO THE LOWER TO MIDDLE 30S WILL RESULT IN AREAS OF FROST LATE TONIGHT. WIZ046-047-051-052-056>059-062>065-067>070-202245- /O.NEW.KMKX.FR.Y.0009.161021T0600Z-161021T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD... DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN... FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN... MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON... BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD... JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN... LAKE GENEVA...EAST TROY 935 AM CDT THU OCT 20 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TIMING...EARLY FRIDAY MORNING. * TEMPERATURE...LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MG
4 follow-up statements
027 WWUS73 KMKX 201946 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT THU OCT 20 2016 ...AREAS OF FROST TONIGHT AWAY FROM LAKE MICHIGAN... .A COOL AIRMASS HAS SETTLED OVER SOUTHERN WISCONSIN. CLEARING SKIES AND TEMPERATURES COOLING INTO THE MIDDLE 30S WILL RESULT IN AREAS OF FROST LATE TONIGHT. WIZ046-047-051-052-056>059-062>065-067>070-210400- /O.CON.KMKX.FR.Y.0009.161021T0600Z-161021T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD... DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN... FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN... MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON... BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD... JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN... LAKE GENEVA...EAST TROY 246 PM CDT THU OCT 20 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * TEMPERATURE...MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
616 WWUS73 KMKX 210252 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 952 PM CDT THU OCT 20 2016 ...AREAS OF FROST TONIGHT AWAY FROM LAKE MICHIGAN... .A COOL AIRMASS HAS SETTLED OVER SOUTHERN WISCONSIN. WHILE CLOUDS WILL COVER A PART OF SOUTH CENTRAL WISCONSIN AND A GOOD PORTION OF SOUTHEAST WISCONSIN FOR A TIME LATE THIS EVENING...THEY ARE EXPECTED TO BREAK ENOUGH TO COMBINE WITH LIGHT WINDS AND TEMPERATURES COOLING INTO THE MIDDLE 30S TO PRODUCE AREAS OF FROST LATE TONIGHT. WIZ046-047-051-052-056>059-062>065-067>070-211100- /O.CON.KMKX.FR.Y.0009.161021T0600Z-161021T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD... DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN... FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN... MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON... BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD... JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN... LAKE GENEVA...EAST TROY 952 PM CDT THU OCT 20 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING. * TEMPERATURE...MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ REM
474 WWUS73 KMKX 210809 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 309 AM CDT FRI OCT 21 2016 ...SOME FROST EARLY THIS MORNING. MORE FROST AGAIN TONIGHT... .A COOL AUTUMN AIRMASS WAS OVER SOUTHERN WISCONSIN. WHILE CLOUDS WILL COVER A GOOD PORTION OF SOUTHEAST WISCONSIN...THEY ARE EXPECTED TO BEGIN TO THIN AND BREAK ENOUGH TO COMBINE WITH LIGHT WINDS AND TEMPERATURES COOLING INTO THE MIDDLE 30S TO PRODUCE PATCHY FROST EARLY THIS MORNING. A MORE WIDESPREAD FROST WAS OCCURING WEST OF MADISON WITH CLEAR SKIES. A MORE WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH PRESSURE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE OFF. DEVELOPING CLOUDS OVER POTIONS OF SOUTH CENTRAL SHOULD LIMIT THE FROST SOMEWHAT THERE. FROST ADVISORIES WILL BE LIKELY, ESPECIALLY SOUTHEAST FOR TONIGHT. WIZ046-047-051-052-056>059-062>065-067>070-211300- /O.CON.KMKX.FR.Y.0009.000000T0000Z-161021T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD... DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN... FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN... MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON... BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD... JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN... LAKE GENEVA...EAST TROY 309 AM CDT FRI OCT 21 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TIMING...EARLY THIS MORNING...ESPECIALLY WEST OF MADISON. A MORE WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH PRESSURE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE OFF. DEVELOPING CLOUDS SOUTH CENTRAL SHOULD LIMIT THE FROST THERE. FROST ADVISORIES WILL BE LIKELY, ESPECIALLY SOUTHEAST FOR TONIGHT. * TEMPERATURE...MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND VEGETATION MAY BE KILLED IN THESE CONDITIONS IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HENTZ
610 WWUS73 KMKX 211250 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 750 AM CDT FRI OCT 21 2016 ...MORE FROST LIKELY TONIGHT... .A COOL AUTUMN AIRMASS WAS OVER SOUTHERN WISCONSIN. TEMPERATURES WILL BE RISING THIS MORNING WITH THE SUNSHINE. A WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH PRESSURE WHICH WILL BE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE OFF. DEVELOPING CLOUDS OVER POTIONS OF SOUTH CENTRAL SHOULD LIMIT THE FROST SOMEWHAT THERE. FROST ADVISORIES WILL BE LIKELY...ESPECIALLY SOUTHEAST FOR TONIGHT. WIZ046-047-051-052-056>059-062>065-067>070-211400- /O.EXP.KMKX.FR.Y.0009.000000T0000Z-161021T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK- WALWORTH- INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD... NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN... FOND DU LAC...PLYMOUTH...SHEBOYGAN FALLS...HOWARDS GROVE... OOSTBURG...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY... PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM... WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD... DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN... FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN... MENOMONEE FALLS...MUSKEGO...DARLINGTON...SHULLSBURG...BENTON... BELMONT...ARGYLE...BLANCHARDVILLE...MONROE...BRODHEAD... JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN... LAKE GENEVA...EAST TROY 750 AM CDT FRI OCT 21 2016 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. A WIDESPREAD FROST IS EXPECTED SOUTHEAST TONIGHT AS HIGH PRESSURE WHICH WILL BE OVER WISCONSIN EARLY THIS EVENING BEGINS TO MOVE OFF. DEVELOPING CLOUDS OVER POTIONS OF SOUTH CENTRAL SHOULD LIMIT THE FROST SOMEWHAT THERE. FROST ADVISORIES WILL BE LIKELY...ESPECIALLY SOUTHEAST FOR TONIGHT. $$ HENTZ
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 20, 3:52 AM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Oct 20, 3:52 AM CDT, 5 hours 43 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Milwaukee/Sullivan WI
352 AM CDT THU OCT 20 2016
.TODAY AND TONIGHT...Forecast Confidence Is High.
Southern Wisconsin is in the entrance region of the 120 knot 250 mb
jet that increases to 145 knots over southeast canada. An Upper
level trough over Minnesota and the eastern central Plains digs as
it moves into Wisconsin tonight with the downstream jet moving off.
Some weak upper level divergence, especially southeast into the
early afternoon along with weak 700mb upward motion. As the 700mb
trough axis moves east downward motion dominates south central
this afternoon and southeast this evening. 700 mb RH decreases this
morning and is very dry by afternoon. Mid and low level cold
advection dominates. 850 mb temperatures drop to -5 northeast areas
late tonight. North northeast 850 mb winds become north northwest
and increase today.
North/northeast surface winds also become north along the lake and
northwest inland today. Wind speeds increase early this morning,
especially near the lake then diminish, especially inland this
afternoon.
Main concern is frost. Widespread frost with some freezing
temperatures south central, with lesser frost potential closer to
Lake Michigan where north winds will stay up.
Frost advisories will be in effect most areas.
.FRIDAY AND SATURDAY...Forecast Confidence...Medium
High pressure will bring mostly sunny to partly cloudy skies
Friday and Saturday. Highs temps will be below normal on Friday,
but will warm back up to around normal Saturday as southerly winds
develop on the back side of the high.
.SUNDAY THROUGH WEDNESDAY...Forecast Confidence...Medium
Low pressure is progged to move through Sunday. It still looks
like the best forcing will remain to the north of the surface low,
so expecting the dry weather to continue. High pressure will
follow the departing low for Monday.
Should see temps a few degrees above normal Sunday, falling back
to around normal or a couple degrees below normal Monday.
A stronger low will develop to the west on Tuesday, moving through
Tuesday night into Wednesday. This system should bring rain shower
chances both Tuesday and Wednesday. The models have backed off the
instability for southern Wisconsin, mainly keeping it west and
south of the forecast area as the low moves through. Dropped
thunder mention for now as a result.
Models are coming in quite a bit cooler for Tue/Wed, so trended
temps downward a bit. Did not lower too much for now though, as
much milder air will be just to the south and it will not take
much of a deviation to the north with the low to bring the milder
temps northward.
&&
.AVIATION/12Z TAFS/...
Some concern of MVFR ceilings moving into locations near Lake
Michigan through the morning with north to northeast winds
associated with the low moving up the Ohio River Valley. Otherwise
VFR conditions expected.
&&
.MARINE...
Small Craft Advisory as North/northeast winds increase, with
highest wave heights from Milwaukee south. Latest wave model
output indicates waves will diminish to just below criteria late
tonight.
&&
.MKX Watches/Warnings/Advisories...
WI...FROST ADVISORY from 1 AM to 8 AM CDT Friday for WIZ046-047-051-
052-056>059-062>065-067>070.
LM...SMALL CRAFT ADVISORY until 3 AM CDT Friday for LMZ645-646.
SMALL CRAFT ADVISORY until 7 PM CDT this evening for LMZ643-644.
&&
TODAY/TONIGHT AND AVIATION/MARINE...Hentz
Friday THROUGH Wednesday...DDVHazardous weather outlook, Oct 20, 3:45 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CDT THU OCT 20 2016 WIZ046-047-051-052-056>060-062>072-210845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 345 AM CDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE EXPECTED TONIGHT OVER MUCH OF THE AREA...WITH A FROST ADVISORY IN EFFECT...EXCEPT FOR AREAS FROM MILWAUKEE TO KENOSHA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AREAS OF FROST ARE LIKELY ACROSS SOUTHERN WISCONSIN AGAIN FRIDAY NIGHT...ESPECIALLY SOUTHEAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LMZ643>646-210845- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 AM CDT THU OCT 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK NORTH WINDS AND INCREASING WAVES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NORTH WINDS AND WAVES MAY BE NEAR SMALL CRAFT CRITERIA FROM NORTH POINT LIGHTHOUSE SOUTH FRIDAY MORNING. SOUTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA WEDNESDAY...AS LOW PRESSURE APPROACHES SOUTHERN WISCONSIN. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Frost Advisories in Wisconsin, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.